# SDR UALA2010041201232

- Difficulty date: April 9, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 77,218 hours, 12,503 cycles
- Engine: Pwa PW4060
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Pin
- Condition: Out Of Adjust
- Location: E/E Door Latch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

E&E DOOR EICAS MESSAGE, RTFL.   FOUND FLAT SPOT OF LATCH PIN OUT OF ADJUSTMENT MORE THAN 4 DEGREES AND TARGET TOO CLOSE. REMOVED SHIMS AND ADJUSTED PIN.  ADJUSTED E&E DOOR. ACCOMPLISHED CHECK OF E-E DOOR. CLEANED AND  LUBED MECHANISMS AND JAR CHECKED. UNABLE TO DUPLICATE ON GROUND. NO FAULTS PSEU DUE ONLY EICAS MESSAGE. SUSPECT PSEU CARD M162. DOOR OPS CHECKED OK AT ORD .
